Tagged: , , ,

Viewing 1 reply thread
  • Author
    Posts
    • #15768
      Melanie
      Participant

      I started taking Trikafta in Dec 2019 and now my liver enzyme levels are 2x guideline. I’ve never had this problem before so I presume it is from Trikafta. I read in another forum that if liver enzyme levels get to 3x guideline then Drs will take you off the night-time dosage. Curious what others have done to reduce their liver enzyme levels. I already drink a TON of water. I’m considering taking milk thistle supplements. Thoughts?
      Thanks!

    • #17991
      Paul met Debbie
      Participant

      I wonder how you are faring now. Did the situation clear up?

      I think there is not much to do about this, except being nice to the liver. So don’t  burden it in other ways on top of the trikafta. No or little alcohol, not too much unsaturated fat etcetera. Many meds have this side effect by the way, among which are also some antibiotics. Accumulation might be avoided by chosing the right combinations.

Viewing 1 reply thread
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account